The bulletin of mathematical biophysics

, Volume 15, Issue 2, pp 143–148 | Cite as

On dominance relations and the structure of animal societies: III The condition for a score structure

  • H. G. Landau
Article

Abstract

The necessary and sufficient condition is given forn integers to be the score structure of a society with a dominance relation.

A proof is also given for a theorem showing that there are members who dominate every other member either directly or indirectly through a single intermediate member.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. Landau, H. G. 1951. “On Dominance Relations and the Structure of Animal Societies: I. Effect of Inherent Characteristics.”Bull. Math. Biophysics,13, 1–19.Google Scholar
  2. Vaughan, H. E. 1952. “On Well-ordered Subsets and Maximal Elements of Ordered Sets.”Pacific Jour. Math.,2, 407–12.MATHMathSciNetGoogle Scholar

Copyright information

© The University of Chicago Press 1953

Authors and Affiliations

  • H. G. Landau
    • 1
  1. 1.Committee on Mathematical BiologyThe University of ChicagoChicagoUSA

Personalised recommendations